# SDR SWAA2019040231232

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 22,115 hours, 9,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT "EXIT/SALIDA" ILLUMINATING PLACARD MISSING AT ROW 14.  R&R EMERGENCY EXIT HOUSING AND LENS PER AMM.
